Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 81, Number 277

All articles in this issue are freely accessible.

Some error estimates for the lumped mass finite element method for a parabolic problem
P. Chatzipantelidis, R. D. Lazarov and V. Thomée.
Math. Comp. 81 (2012), 1-20
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Analysis of an adaptive Uzawa finite element method for the nonlinear Stokes problem
Christian Kreuzer.
Math. Comp. 81 (2012), 21-55
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Multigrid analysis for the time dependent Stokes problem
Maxim A. Olshanskii.
Math. Comp. 81 (2012), 57-79
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A second-order overlapping Schwarz method for a 2D singularly perturbed semilinear reaction-diffusion problem
Natalia Kopteva and Maria Pickett.
Math. Comp. 81 (2012), 81-105
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Uniform-in-time superconvergence of HDG methods for the heat equation
Brandon Chabaud and Bernardo Cockburn.
Math. Comp. 81 (2012), 107-129
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A projection-based error analysis of HDG methods for Timoshenko beams
Fatih Celiker, Bernardo Cockburn and Ke Shi.
Math. Comp. 81 (2012), 131-151
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Positivity-preserving discontinuous Galerkin schemes for linear Vlasov-Boltzmann transport equations
Yingda Cheng, Irene M. Gamba and Jennifer Proft.
Math. Comp. 81 (2012), 153-190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Uniform-in-time error estimates for spectral Galerkin approximations of a mass diffusion model
J. V. Gutiérrez-Santacreu and M. A. Rojas-Medar.
Math. Comp. 81 (2012), 191-218
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Maximum principle and convergence of central schemes based on slope limiters
Orhan Mehmetoglu and Bojan Popov.
Math. Comp. 81 (2012), 219-231
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A family of Anadromic numerical methods for matrix Riccati differential equations
Ren-Cang Li and William Kahan.
Math. Comp. 81 (2012), 233-265
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On a new class of additive (splitting) operator-difference schemes
Petr N. Vabishchevich.
Math. Comp. 81 (2012), 267-276
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833495
Algebraic Fourier reconstruction of piecewise smooth functions
Dmitry Batenkov and Yosef Yomdin.
Math. Comp. 81 (2012), 277-318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Diffusive realizations for solutions of some operator equations: The one-dimensional case
Michel Lenczner, Gérard Montseny and Youssef Yakoubi.
Math. Comp. 81 (2012), 319-344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Numerical methods for solving a two-dimensional variable-order anomalous subdiffusion equation
Chang-Ming Chen, F. Liu, V. Anh and I. Turner.
Math. Comp. 81 (2012), 345-366
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The generalized polarization tensors for resolved imaging. Part I: Shape reconstruction of a conductivity inclusion
Habib Ammari, Hyeonbae Kang, Mikyoung Lim and Habib Zribi.
Math. Comp. 81 (2012), 367-386
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Numerical solution of the ${\mathbb R}$-linear Beltrami equation
Marko Huhtanen and Allan Perämäki.
Math. Comp. 81 (2012), 387-397
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A variant of the AOR method for augmented systems
M. M. Martins, W. Yousif and J. L. Santos.
Math. Comp. 81 (2012), 399-417
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Multilevel preconditioning and adaptive sparse solution of inverse problems
Stephan Dahlke, Massimo Fornasier and Thorsten Raasch.
Math. Comp. 81 (2012), 419-446
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The modified Levenberg-Marquardt method for nonlinear equations with cubic convergence
Jinyan Fan.
Math. Comp. 81 (2012), 447-466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Analytical formulae for extended $_3F_2$-series of Watson–Whipple–Dixon with two extra integer parameters
Wenchang Chu.
Math. Comp. 81 (2012), 467-479
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Rational points on diagonal quartic surfaces
Andreas-Stephan Elsenhans.
Math. Comp. 81 (2012), 481-492
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Trading GRH for algebra: Algorithms for factoring polynomials and related structures
Gábor Ivanyos, Marek Karpinski, Lajos Rónyai and Nitin Saxena.
Math. Comp. 81 (2012), 493-531
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The imaginary abelian number fields of $2$-power degrees with ideal class groups of exponent $\leq 2$
Jeoung-Hwan Ahn and Soun-Hi Kwon.
Math. Comp. 81 (2012), 533-554
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Number fields with solvable Galois groups and small Galois root discriminants
John W. Jones and Rachel Wallington.
Math. Comp. 81 (2012), 555-567
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Archimedean maps of higher genera
Ján Karabáš and Roman Nedela.
Math. Comp. 81 (2012), 569-583
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences
Yeow Meng Chee, San Ling, Yin Tan and Xiande Zhang.
Math. Comp. 81 (2012), 585-603
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On semiregular permutations of a finite set
Alice C. Niemeyer, Tomasz Popiel, Cheryl E. Praeger and Şükrü Yalçınkaya.
Math. Comp. 81 (2012), 605-622
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions